# SDR REXA2018100900941

- Difficulty date: September 22, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N8969A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7969
- Aircraft time: 28,112 hours, 25,915 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Part number: 6001204512
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E PNL630JL INBD ATTACH BRACKET CRACKED AT SPAR TRANSITION AREA. REMOVED AND REPLACED RT WING L/E PNL 630JL INBD ATTACH BRACKET AT SPAR TRANSITION AREA IAW SRM 51-41-02.
